Entire functions of bounded index over non-Archimedean field

V. Sreenivasulu

Annales Polonici Mathematici (1973)

  • Volume: 28, Issue: 2, page 163-173
  • ISSN: 0066-2216

How to cite

top

V. Sreenivasulu. "Entire functions of bounded index over non-Archimedean field." Annales Polonici Mathematici 28.2 (1973): 163-173. <http://eudml.org/doc/265996>.

@article{V1973,
author = {V. Sreenivasulu},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {163-173},
title = {Entire functions of bounded index over non-Archimedean field},
url = {http://eudml.org/doc/265996},
volume = {28},
year = {1973},
}

TY - JOUR
AU - V. Sreenivasulu
TI - Entire functions of bounded index over non-Archimedean field
JO - Annales Polonici Mathematici
PY - 1973
VL - 28
IS - 2
SP - 163
EP - 173
LA - eng
UR - http://eudml.org/doc/265996
ER -

NotesEmbed ?

top

You must be logged in to post comments.